# SDR 07FDEA02412

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65586001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD BULKHEAD BRACKET AT STA 950 WL 146 RBL 21-24 CORRODED.  REPLACED ANGLE IAW SRM 53-10-1 THIS IS CLASSIFIED AS A MINOR REPAIR REF BAC65-58600, SRM 51-30-2.
